I have been having similar pains except at first, they were constant and in both legs and felt like extreme shocks or charley horses, some of the worst pain I have ever experienced besides child birth. Turns out calf pain is a side effect that is listed as a that you should call your doctor if you are experiencing. We are not the only ones.
It was hard to find anything that listed calf pain as a side effect, but here is one and it says contact your doctor if you experience calf pain.
Defintely tell your doctor before your next infusion, ok? The only other thing I could think of is that you are tapering off the Prednisone and that can cause pains. But if they only started after the last infusion, I would think it's the Remicade. Tell us what he says about it please.
Diagnosed with Left-sided Ulcerative Colitis 1995 at 15
Tried: Prednisone, Rowasa & Hydrocortisone Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Canasa, Enotcourt, Colazol, Proctocort, Anamantle, etc...
Diagnosed with Ulcerative Proctitis with rectal fistula in 2004, put on Remicade
2007:Increased Remicade dosage-660mg every 6 weeks,diagnosed with Psoriatic Arthritis & Fibromyalgia
Current meds: Remicade 660mgs every 6 wks ( I may be developing antibodies?), Lomotil, Darvocet, Clorazepate, new meds: Prograf, Cymbalta, Lyrica